Medical Questions > Womens Health > Birth Control Forum

Stopped Birth Control, Weird Period?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
About two to three months ago I stopped taking the pill after 7 years, and ever since then my period has acted so weird. It will last normal time period and only come once a month, but the problem is I will bleed heavy, then light, then barely not at all. Is this a normal period without the pill or do you think my body is still changing from quitting the pill? Take for instance I will start on a thursday-(very light) friday- (not at all) sat. (very heavy) sunday (normal) mon. And tuesday( hardly at all, a tampon could last me all day. Please help
Did you find this post helpful?
|

replied November 29th, 2005
Experienced User
This is my non-md opinion, but i'm sure your body just has to readjust, especially since the lining in your uterus is changing back to normal (i assume.)
|
Did you find this post helpful?

replied November 29th, 2005
Thank you for your quick response! I would still like to hear some other opinons
|
Did you find this post helpful?

User Profile
replied November 29th, 2005
Extremely eHealthy
Yes, I agree, after stopping you b/c after being on it for 7 years it does take a while for your system to return to the way it should be without the hormones and b/c chemicals. You can always check it out with your Dr.
Good luck!
|
Did you find this post helpful?

replied February 28th, 2009
periods!!
I have recently stopped taking b.c in an attempt to get pregnant. My last withdrawal bleed induced by the pill was on Thursday 22nd Jan 09. I have had intercourse every 2-3 days at least except for the week of 31jan-6feb as my partner was away. Exactly four weeks after my withdrawal bleed on 19th Feb 09 I had very light brown spotting which has continued getting slightly heavier on 25Feb, but never pink/red. I am getting slightly concerned as it doesn't appear to be stopping. I only need a panty liner at the most and it's not there every time when I go to the toilet.
|
Did you find this post helpful?